# SDR AALA202406109594

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 40,380 hours, 15,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE CHANGE FOR THE R2 EMERGENCY ESCAPE SLIDE, MAINTENANCE FOUND THE REPLACEMENT SLIDE TO BE DEFECTIVE / BAD FROM STOCK, RE-INSTALLED THE ORIGINAL SLIDE AND ROUTED THE BAD FROM STOCK SLIDE TO BE SENT OUT FOR REPAIR.
